# SDR GTIA2024011937792

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 3,114 hours, 1,297 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT CLIMBING THROUGH 14,00 FT . APU WAS OFF. TURNING PACK 2 OFF REMOVED FUMES.-PERFORMED INSPECTION OF ODOR EVENT IAW TSM 05-50-000-810-831-A FOUND PACK #2 TO BE SOURCE OF ODOR. SEE 3275876-2 FOR DEFERRAL.
